MathSciNet Relay Station
MathSciNet bibliographic data
MR1151561 (93d:46119) 46L80 (19B10 19K99)
Dădărlat, Marius; Nagy, Gabriel; Némethi, András; Pasnicu, Cornel Reduction of topological stable rank in inductive limits of $C\sp *$-algebras. Pacific J. Math. 153 (1992), no. 2, 267–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement